Please use this identifier to cite or link to this item: https://hdl.handle.net/10321/1563
Title: On group classification of normal systems of linear second-order ordinary differential equations
Authors: Moyo, Sibusiso 
Meleshko, Sergey 
Oguis, Giovanna Fae Ruiz 
Keywords: Group classification;Systems of linear equations;Admitted Lie Group
Issue Date: May-2015
Publisher: Elsevier
Source: Moyo, S., Meleshko, S. and Oguis, G. F. R. 2015. On group classification of normal systems of linear second-order ordinary differential equations. Communications in Nonlinear Science and Numerical Simulation, 22(1-3): 1002–1016
Journal: Communications in nonlinear science & numerical simulation 
Abstract: 
In this paper we study the general group classification of systems of linear second-order ordinary differential equations inspired from earlier works and recent results on the group classification of such systems. Some interesting results and subsequent theorem arising from this particular study are discussed here. This paper considers the study of irreducible systems of second-order ordinary differential equations.
Description: 
Copyright: 2015. Elsevier. Due to copyright restrictions only the abstract available. For access to the full text item, please consult the publisher's website. The definitive version of the work is published in Communications in Nonlinear Science and Numerical Simulation, vol 22, pp 1002-1016.
URI: http://hdl.handle.net/10321/1563
ISSN: 1007-5704
Appears in Collections:Research Publications (Academic Support)

Show full item record

Page view(s)

671
checked on Jul 20, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.